Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Remarks on the notion of recurrence


Author: J. Wolfowitz
Journal: Bull. Amer. Math. Soc. 55 (1949), 394-395
DOI: https://doi.org/10.1090/S0002-9904-1949-09222-4
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 1002--1010
MathSciNet review: 0029109
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09222-4